# SDR AALA951293

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 7 AND 24 INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTORS BY PASSENGER SEAT ROW 7 AND PASSENGER SEAT ROW 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
